# SDR AALA950694

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PAX SEAT ROW 17 INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE AT PAX SEAT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
